RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Logika, 2010, Volume 49, Number 1, Pages 18–25 (Mi al427)  

This article is cited in 1 scientific paper (total in 1 paper)

Termal and polynomial endomorphisms of universal algebras

A. G. Pinus

Novosibirsk, Russia

Abstract: We consider semigroups of termal and polynomial endomorphisms of universal algebras.

Keywords: termal endomorphism, polynomial endomorphism.

Full text: PDF file (135 kB)
References: PDF file   HTML file

English version:
Algebra and Logic, 2010, 49:1, 12–17

Bibliographic databases:

UDC: 512.57
Received: 31.10.2007

Citation: A. G. Pinus, “Termal and polynomial endomorphisms of universal algebras”, Algebra Logika, 49:1 (2010), 18–25; Algebra and Logic, 49:1 (2010), 12–17

Citation in format AMSBIB
\Bibitem{Pin10}
\by A.~G.~Pinus
\paper Termal and polynomial endomorphisms of universal algebras
\jour Algebra Logika
\yr 2010
\vol 49
\issue 1
\pages 18--25
\mathnet{http://mi.mathnet.ru/al427}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2664121}
\zmath{https://zbmath.org/?q=an:1195.08001}
\transl
\jour Algebra and Logic
\yr 2010
\vol 49
\issue 1
\pages 12--17
\crossref{https://doi.org/10.1007/s10469-010-9076-7}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000276493500002}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-77950690384}


Linking options:
  • http://mi.mathnet.ru/eng/al427
  • http://mi.mathnet.ru/eng/al/v49/i1/p18

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. G. Pinus, “Semilattices of definable subalgebras. II”, Algebra and Logic, 51:2 (2012), 185–191  mathnet  crossref  mathscinet  zmath  isi
  • Алгебра и логика Algebra and Logic
    Number of views:
    This page:275
    Full text:65
    References:52
    First page:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020